RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 11, Issue 1  


RESEARCH ARTICLE
On the prime spectrum of top modules
H. Ansari-Toroghy, D. Hassanzadeh-Lelekaami
1
Some fixed point theorems for pseudo ordered sets
S. Parameshwara Bhatta, Shiju George
17
On partial skew Armendariz rings
Wagner Cortes
23
Units of some group algebras of groups of order $12$ over any finite field of characteristic $3$
Joe Gildea, Faye Monaghan
46
A generalization of supplemented modules
Hatice Inankil, Sait Halıcıoglu, Abdullah Harmanci
59

SURVEY ARTICLE
Some related to pronormality subgroup families and the properties of a group
Vladimir V. Kirichenko, Leonid A. Kurdachenko, Igor Ya. Subbotin
75

RESEARCH ARTICLE
On filters and upper sets in CI-algebras
Bożena Piekart, Andrzej Walendziak
109
Algebra and Discrete Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020